# SDR SWAA2021082770771

- Difficulty date: May 7, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 20,689 hours, 9,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO: SCREW STRIP AT STA 767+5 HAS UPPER SURFACE CORROSION AT LBL22 AND RBL11. MARKED. / REPLACED DAMAGED SCREW STRAP STR (NEW FROM STOCK INSTALLED TO BE ACCOMPLISHED ON SA-M 565S SCEW STRIP P/N 146A9401-4
